# SDR FDEA201004231340

- Difficulty date: April 23, 2010
- Submitted: April 26, 2010
- Operation: Air carrier
- Aircraft: N483FE
- Make and model: Boeing 727227
- Aircraft serial: 21465
- Aircraft time: 43,547 hours, 29,672 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Part number: 6517510253
- Condition: Cracked
- Location: Torque Box
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT STAIRWELL BS 1236 VERT TORQUE BOX WEB IS CRACKED AT FASTENER.  CUT OUT DAMAGED AREA .7500" X 1.2500" AT BS 1236 VERT TORQUE BOX WEB IAW SRM,  REV 102, 51-10-1. FABRICATED .7500" X 1.2500" FILLER USING 7075 T-6, .025" IAW SRM 51-  40-2 FIG 1.  FABRICATED REPAIR DOUBLER USING 7075 T-6, .032" DIM. 3.3750" X 2" IAW SRM 51-40-2 FIG 1. INSTALLED FILLER AND REPAIR DOUBLER IAW SRM 51-30-2.
